ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion in hydromagnetic oscillatory flow through a porous channel

Rao, Ramachandra A and Deshikachar, KS (1987) Diffusion in hydromagnetic oscillatory flow through a porous channel. In: Journal of Applied Mechanics, 54 (3). pp. 742-744.

Full text not available from this repository. (Request a copy)

Abstract

The longitudinal dispersion was analyzed of a solute in the oscillatory flow of an elecric conducting fluid in a channel with porous walls in the presence of a transverse magnetic field on the basis of the E. J. Watson (1983) exact analalysis.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Jun 2008
Last Modified: 27 Aug 2008 13:26
URI: http://eprints.iisc.ernet.in/id/eprint/14267

Actions (login required)

View Item View Item